# SDR CALA2008112501101

- Difficulty date: November 25, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 30,404 hours, 9,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRAME HAS DEEP GOUGE STA 1300 STR 25R (APPROX).  REPAIRED FRAME STA 1300 STR 25R REF ECRA 5311-01436.
